Author Topic: Changes in health question  (Read 14880 times)

stephL

  • Sr. Member
  • ****
  • Posts: 453
Re: Changes in health question
« Reply #30 on: March 22, 2012, 09:20:19 PM »
Dear Joe,

I understand from first hand experience that after seeing a long string of 'hands in the pocket" doctors, how terribly discouraging that can be. It's so wearing to be ignored and it can become harder and harder to be assertive, especially when you're physically and mentally fatigued.

Who among your family, friends and neighbors will go with you to be your advocate? If there was ever a time to ask for a favor, this is it. Hopefully it would be someone with a strong personality who could play the role of firm negotiator and who doesn't mind being a bit demanding.  ;)  Please get yourself over to the ER or an urgent care center as soon as possible  and get better soon. We'll be here pulling for yah! <3

"Unlike weakness, fatigue can be alleviated by periods of rest." -Wikipedia: Fatigue (medical)

Joe S.

  • Hero Member
  • *****
  • Posts: 7665
  • Fibro, Sjs, RA, CNS, Diabetes, TIA's, ADHD, ptsd
    • Chakra Force
Re: Changes in health question
« Reply #31 on: March 23, 2012, 03:21:54 AM »
My wife has come with me on many occasions.
bkn C4 & C5, herniation's 7 n, 5 t, 4 l, Nerve Damage
Lisinopril, Amlodipine, Pantoprazole, Metformin, Furosemide, Glimepiride,
Centrum Silver, Cinnamon, Magnesium, Flaxseed, Inositol, D3, ALA, ALC, Aleve, cistanche
Reiki, reflexology, meditation, electro-herbalism

gardenlover

  • Guest
Re: Changes in health question
« Reply #32 on: March 23, 2012, 07:44:33 AM »
Great suggestion, to go to the ER.  Please go Joe, and let us know how you do. 

jazzlover

  • Hero Member
  • *****
  • Posts: 3035
Re: Changes in health question
« Reply #33 on: March 23, 2012, 11:29:45 AM »
 :'(
Mast Cell Activation Syndrome (MCAS), Salicylate Sensitivity,  Interstitial Cystitis,  gluten intolerance, Raynaud's, Sjogren's, A-fib; cytomegalovirus, recovered from Lyme disease

genko_b

  • Hero Member
  • *****
  • Posts: 1783
Re: Changes in health question
« Reply #34 on: April 03, 2012, 08:05:48 AM »
Take care, Joe. Please check in when you are able - everyone is worried about you.

Genko

lea78

  • Guest
Re: Changes in health question
« Reply #35 on: April 03, 2012, 08:33:22 AM »
I hope Joe is OK and soon posts so we know how he is.

Joe S.

  • Hero Member
  • *****
  • Posts: 7665
  • Fibro, Sjs, RA, CNS, Diabetes, TIA's, ADHD, ptsd
    • Chakra Force
Re: Changes in health question
« Reply #36 on: April 14, 2012, 08:11:35 AM »
I did go to a level one trauma center.
bkn C4 & C5, herniation's 7 n, 5 t, 4 l, Nerve Damage
Lisinopril, Amlodipine, Pantoprazole, Metformin, Furosemide, Glimepiride,
Centrum Silver, Cinnamon, Magnesium, Flaxseed, Inositol, D3, ALA, ALC, Aleve, cistanche
Reiki, reflexology, meditation, electro-herbalism

Dolly Dimples

  • Hero Member
  • *****
  • Posts: 1546
Re: Changes in health question
« Reply #37 on: April 14, 2012, 10:35:57 AM »
     AND ?

lostone

  • Guest
Re: Changes in health question
« Reply #38 on: April 14, 2012, 02:35:23 PM »
Dam shame that joe had to fall down a flight of stairs, end up in the hospital,, in rehab,, all becasue those morons cant read bloodowork,, and there never going to feel at fault, I hate them, not all,, just the lousy ones that snatch and grab every dime out of us,

KarenR

  • Guest
Re: Changes in health question
« Reply #39 on: April 14, 2012, 07:09:44 PM »
Joe, all that time you were in the hospital did you see any new doctors or just your usual PCP making a hospital visit? I'm hoping that your time there got you face time with some other doctors on staff at the hospital who may have a different take on your blood sugar and other levels. I am curious to hear what happened when you went to the hospital for your injuries.

Joe S.

  • Hero Member
  • *****
  • Posts: 7665
  • Fibro, Sjs, RA, CNS, Diabetes, TIA's, ADHD, ptsd
    • Chakra Force
Re: Changes in health question
« Reply #40 on: April 15, 2012, 10:40:53 AM »
all my doctors are new. PCP has not visited. I keep getting more insulin and sugars climb.

My leg broke and I fell down the stairs into the basement. It took 6 emt's to get me up our very narrow stair. I almost fell off the board several times as they got me out of the ambulance. Monday the kept me on pain meds while they tried to bring my sugars down. Surgery lasted three hours according to my wife. They put a rod from my knee to my hip ball. My bowels are blocked currently so I am not eating very much. This may be a cause for blood sugar increase to 411 this noon.
bkn C4 & C5, herniation's 7 n, 5 t, 4 l, Nerve Damage
Lisinopril, Amlodipine, Pantoprazole, Metformin, Furosemide, Glimepiride,
Centrum Silver, Cinnamon, Magnesium, Flaxseed, Inositol, D3, ALA, ALC, Aleve, cistanche
Reiki, reflexology, meditation, electro-herbalism

Reanne

  • Guest
Re: Changes in health question
« Reply #41 on: April 15, 2012, 11:08:33 AM »
Just wanted you to know my thoughts and prayers are with you Joe.  What an awful ordeal to go through.  I an relate about nearly falling while they were moving you.  Two EMT's nearly dropped my husband when he was critically injured.  I don't know what would have happened if I hadn't been there to help. 

Just a thought, could it be all you've been through that has raised your sugar levels? 

Dolly Dimples

  • Hero Member
  • *****
  • Posts: 1546
Re: Changes in health question
« Reply #42 on: April 15, 2012, 11:09:45 AM »
My goodness Joe, your certainly getting a full blast of problems right now.
   Please be careful Joe, we are all with you  in there,. I'd sue the hospital for your accident!
                  Keep up the faith and info us any updates.   Bless,  Dolly
     


anita

  • Hero Member
  • *****
  • Posts: 2435
Re: Changes in health question
« Reply #43 on: April 16, 2012, 04:10:36 AM »
Joe,

ask to see an endocrinologist.  A professional needs to be managing your blood sugars.
52 yr old SjS, APS w/strokes, Autonomic Neuropathy, PN, Nephrogenic DI, (CVID) IgG def., Cushing's, Asthma, Gastroparesis.  Sero-neg w/+ lip biopsy.  Meds: IVIG & pre-meds, Arixtra, Aspirin, Plaquenil, Cardizem, Toprol XL, Domperidone, Nexium, Midodrine, Symbicort, Fentanyl, Percocet, Zofran

Gayle

  • Guest
Re: Changes in health question
« Reply #44 on: April 16, 2012, 04:28:01 AM »
Okay, yes, you need a new doctor... find a diagnostician in your area. If not one close, find one in another area. There are many good ones, who basically specialize in figuring out what is going on. They are not necessarily a IM, PCP, Neuro or Endo.. they are like a combined - mega doc. They can figure out the liver, DM, etc.. This is what I finally did and got answers. Good luck Joe and know you have many sending hugs and prayers for you to heal!